Shock and Vibration

Shock and Vibration / 2009 / Article

Open Access

Volume 16 |Article ID 790875 | https://doi.org/10.3233/SAV-2009-0471

Ming-Chang Pai, Alok Sinha, "Asymptotic Stability for Coupled Modal Sliding Mode Control of Vibration in a Flexible Structure", Shock and Vibration, vol. 16, Article ID 790875, 6 pages, 2009. https://doi.org/10.3233/SAV-2009-0471

Asymptotic Stability for Coupled Modal Sliding Mode Control of Vibration in a Flexible Structure

Received01 May 2007

Abstract

This paper deals with the asymptotic stability of the coupled modal sliding mode control of a vibratory structure in the presence of parametric uncertainties. The method is based on the linear fractional transformation and the small gain theorem / μ analysis. Using a flexible tetrahedral truss structure, a numerical example is presented to verify the theoretical analysis.

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views396
Downloads489
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.